# SDR CALA2011020900077

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREAS OF LIGHT CORROSION (MARKED) ON FLOOR STRUCT. "Z" ANGLE AT R2 DOOR OPENING.  REMOVED DAMAGE, FOUND OUT OF LIMITS SRM 53-60-15 FIG 101.  REMOVED AND REPLACED "Z" ANGLE AT R2 DOOR SRM 51-40-02.
